1. F. Baudoin, M. Gordina, Ph. Mariano, "Gradient bounds for Kolmogorov type diffusions", 29 pp., pdf, arxiv

  2. M. Gordina, M. Röckner, A. Teplyaev, "Singular perturbations of Ornstein-Uhlenbeck processes: integral estimates and Girsanov densities", 24 pp., pdf, arxiv

  3. F. Baudoin, M. Gordina, Q. Feng, "Integration by parts and quasi-invariance for the horizontal Wiener measure on a foliated compact manifold", 54 pp., pdf, arxiv

  4. N. Eldredge, M. Gordina, L. Saloff-Coste, "Left-invariant geometries on SU(2) are uniformly doubling",
    to appear in GAFA , pdf, 40 pp., arxiv

  5. S. Banerjee, M. Gordina, P. Mariano, "Coupling in the Heisenberg group and its applications to gradient estimates",
    to appear in the Annals of Probability , 27 pp., pdf, arxiv

  6. M. Gordina, T. Laetsch, "A convergence to Brownian motion on sub-Riemannian manifolds",
    Trans. Amer. Math. Soc. , 2017, 369, pp. 6263-6278, pdf, arxiv.

  7. M. Gordina, "An application of a functional inequality to quasi-invariance in infinite dimensions",
    the IMA Volumes in Mathematics and its Applications book series Convexity and Concentration , 2017, v. 161, pp. 251-266, pdf, arxiv

  8. M. Asaad, M. Gordina, "Hypoelliptic heat kernels on nilpotent Lie groups",
    Potential analysis , 2016, pp. 355--386, pdf, arxiv

  9. M. Gordina, T. Laetsch, "Sub-Laplacians on sub-Riemannian manifolds",
    Potential analysis , 2016, pp. 811-837, pdf, arxiv.

  10. S. Albeverio, Bruce K. Driver, M. Gordina, and A. M. Vershik, "Equivalence of the Brownian and energy representations",
    Zapiski Seminarov POMI in memory of M. I. Gordin, 2015, pp. 17--44, pdf, arxiv

  11. M. Gordina, J. Haga, "Lévy processes in a step 3 nilpotent Lie group",
    Potential Analysis, 2014, pp. 367-382, pdf, arxiv

  12. F. Baudoin, M. Gordina, T. Melcher, "Quasi-invariance for heat kernel measures on sub-Riemannian infinite-dimensional Heisenberg groups",
    Trans. Amer. Math. Soc., 2013, pp. 4313-4350, pdf, arxiv

  13. M. Gordina, T. Melcher, "A subelliptic Taylor isomorphism on infinite-dimensional Heisenberg groups",
    Probability Theory and Related Fields , 2013, pp. 379-426, pdf, arxiv, PTRF online

  14. R. Bass, M. Gordina, "Harnack inequalities in infinite dimensions",
    Journal of Functional Analysis, 2012, pp. 3707-3740, pdf, arxiv

  15. M. Gordina, M. Röckner, F.-Y. Wang, "Dimension-independent Harnack inequalities for subordinated semigroups",
    Potential Analysis, 2011, pp. 293-307, pdf, arxiv

  16. B. Driver, M. Gordina, "Square integrable holomorphic functions on infinite-dimensional Heisenberg type groups",
    Probability Theory and Related Fields, 2010, pp. 481-528, pdf, arxiv

  17. B. Driver, M. Gordina, "Integrated Harnack inequalities on Lie groups",
    Journal of Differential Geometry, 2009, pp.501-550, pdf, arxiv

  18. B. Driver, M. Gordina, "Heat kernel analysis on infinite-dimensional Heisenberg groups",
    Journal of Functional Analysis, 2008, pp.2395-2461. pdf, arxiv

  19. F. Cardetti, M. Gordina, "A note on local controllability on Lie groups",
    Systems and Control Letters, 2008. pdf

  20. M. Gordina, M. Wu, "Diffeomorphisms of the circle and Brownian motions on an infinite-dimensional symplectic group",
    Communications on Stochastic Analysis, 2008, pp.71--95. pdf, arxiv

  21. M. Gordina, "Riemannian geometry of Diff(S^1)/S^1 revisited",
    Stochastic Analysis in Physics, Proceedings of a Satellite Conference of ICM 2006 Lisbon, Portugal 4-8 September 2006 (edited by Gerard Ben Arous, Ana Bela Cruzeiro, Yves Le Jan \& Jean-Claude Zambrini), pp. 19-30. pdf

  22. S. Albeverio, M. Gordina, "Lévy processes and their subordination in matrix Lie groups",
    Bulletin des Sciences Mathématiques, 2007, pp. 738-760. pdf

  23. M. Gordina, P. Lescot, "Riemannian geometry of Diff(S^1)/S^1",
    Journal of Functional Analysis, 2006, pp. 611-630. pdf, arxiv

  24. S.R. Athreya, R.F. Bass, M. Gordina, and E.A. Perkins, "Infinite dimensional stochastic differential equations of Ornstein-Uhlenbeck type",
    Stochastic Process. Appl., 2006, pp. 381-406. pdf, arxiv

  25. M. Gordina, "Hilbert-Schmidt groups as infinite-dimensional Lie groups and their Riemannian geometry",
    Journal of Functional Analysis, 2005, pp. 245-272. pdf, arxiv

  26. M. Gordina, "Heat kernel analysis on infinite-dimensional groups",
    Infinite dimensional harmonic analysis III, World Scientific Publishing Co., 2005, pp. 71-81. pdf

  27. M. Gordina, "Stochastic differential equations on noncommutative L2",
    Finite and infinite dimensional analysis in honor of Leonard Gross, edited by H-H. Kuo and A.N. Sengupta, Contemp. Math., 2003, Amer. Math. Soc., Providence, RI, pp.87-98. pdf

  28. M. Gordina, "Quasi-invariance for the pinned Brownian motion on a Lie group",
    Stochastic Processes and their Applications, 2003, pp. 243-257. pdf

  29. M. Gordina, "Taylor map on groups associated with a II1-factor",
    Infinite Dimensional Analysis, Quantum Probability and Related Topics, 2002, pp. 93-111. pdf

  30. M. Gordina, "Heat kernel analysis and Cameron-Martin subgroup for infinite dimensional groups",
    Journal of Functional Analysis, 2000, pp. 192-232. pdf

  31. M. Gordina, "Holomorphic functions and the heat kernel measure on an infinite dimensional complex orthogonal group",
    Potential Analysis, 2000, pp. 325-357. pdf

  32. M. Gordina, "The denseness of fractions in Lp for 0 < p < 1",
    Vestnik S-Peterburgskogo Universiteta, Matematika, 1992, pp. 11-16; English translation: Vestnik, St. Petersburg University, Mathematics, 1992, pp. 11-16.

  33. "Noncommutative integration", notes.